Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 110, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 29, 2013, 7:56 PM CDT for Finney County, Lane County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 7:56 PM CDT (00:56 UTC)
- Expired
- May 29, 2013, 8:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Lane County, KS
The radar
The Dodge City radar (KDDC), 65 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:16 PM CDT | HAIL 0.75 | 13 N Kalvesta, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1401 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
345
WUUS53 KDDC 300056
SVRDDC
KSC055-101-300145-
/O.NEW.KDDC.SV.W.0110.130530T0056Z-130530T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
756 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
SOUTHERN LANE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
AMY...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN LANE AND NORTHEASTERN FINNEY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3836 10025 3827 10025 3826 10023 3808 10023
3810 10064 3837 10061
TIME...MOT...LOC 0057Z 272DEG 13KT 3825 10053
HAIL...1.00IN
WIND...60MPH
$$
GERARD2 follow-up statements
205
WWUS53 KDDC 300128
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
828 PM CDT WED MAY 29 2013
KSC055-101-300145-
/O.CON.KDDC.SV.W.0110.000000T0000Z-130530T0145Z/
LANE KS-FINNEY KS-
828 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FINNEY AND SOUTHEASTERN LANE COUNTIES UNTIL 845 PM CDT...
AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
ALAMOTA...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN LANE AND NORTHEASTERN
FINNEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 10025 3826 10023 3808 10023 3810 10061
3836 10057 3836 10025
TIME...MOT...LOC 0129Z 272DEG 13KT 3825 10038
HAIL...1.00IN
WIND...60MPH
$$
GERARD259
WWUS53 KDDC 300142
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT WED MAY 29 2013
KSC055-101-300152-
/O.EXP.KDDC.SV.W.0110.000000T0000Z-130530T0145Z/
LANE KS-FINNEY KS-
842 PM CDT WED MAY 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FINNEY AND
SOUTHEASTERN LANE COUNTIES WILL EXPIRE AT 845 PM CDT/745 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3827 10025 3826 10023 3808 10023 3810 10061
3836 10057 3836 10025
TIME...MOT...LOC 0142Z 272DEG 13KT 3825 10032
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:08 PM CDT, 48 minutes earlier.
Area forecast discussion, May 29, 7:08 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 708 PM CDT WED MAY 29 2013 ...UPDATED FOR AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 134 PM CDT WED MAY 29 2013 AN UPPER LEVEL TROUGH WILL CONTINUE TO MOVE EASTWARD ACROSS THE CENTRAL ROCKIES AND INTO THE HIGH PLAINS THIS AFTERNOON. AS THIS TROUGH APPROACHES, A STRONG UPPER LEVEL JET WILL NOSE INTO THE SOUTHERN HIGH PLAINS PLACING SOUTHWEST KANSAS IN THE LEFT EXIT REGION AND IN TURN HELP SUSTAIN ANY STORMS THAT FORM. AS YOU HEAD TO THE SURFACE, LEE TROUGHING BECOMES APPARENT ACROSS EASTERN COLORADO WITH A DRYLINE EXTENDING SOUTH ACROSS FAR WESTERN KANSAS INTO THE WESTERN PORTIONS OF THE TX/OK PANHANDLES. VERY MOIST CONDITIONS WILL BE FOUND AHEAD OF THIS BOUNDARY AND IS WHERE STORMS WILL FORM IN THE AFTERNOON INTO THE EVENING HOURS. SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL UP TO TENNIS BALLS AND DAMAGING WINDS OF 70 MPH POSSIBLE. TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGEST SUPERCELLS, ESPECIALLY SOUTH OF A LINE FROM DODGE TO LARNED LATER THIS EVENING. STRONG SOUTHERLY WINDS WILL ALSO BE FELT THIS AFTERNOON INTO THIS EVENING AHEAD OF THE DRYLINE AND A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM FOR AREAS EAST OF A LINE FROM HILL CITY TO GARDEN CITY TO HUGOTON. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL INITIALLY START OUT AS DISCRETE CELLS THEN CONGEAL INTO A LINE AS THEY TREK TO THE EAST. ADDITIONAL STORMS WILL ALSO BE POSSIBLE AHEAD OF THIS LINE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. THE INITIAL LINE IS ANTICIPATED TO MOVE INTO WICHITA'S AREA THIS EVENING. HOWEVER, A FEW ADDITIONAL STORMS MAY FORM ACROSS WEST CENTRAL AND CENTRAL KANSAS AS THE NIGHT PROGRESSES. THE REMAINDER OF THE FORECAST AREA SHOULD REMAIN DRY WITH PARTLY CLOUDY SKIES. AS FOR TEMPERATURES, LOWS TONIGHT ARE FORECASTED TO RANGE FROM THE MID 50S ACROSS THE KS/CO BORDER TO MID 60S ACROSS SOUTH CENTRAL KANSAS. THE UPPER LEVEL TROUGH MOVES INTO THE NORTHERN PLAINS TOMORROW AND STRENGTHENS INTO A LOW. A STRONG UPPER LEVEL JET WILL THEN BE PLACED ABOVE THE CENTRAL HIGH PLAINS. TOWARDS THE SURFACE, A WEAK COLD FRONT IS ANTICIPATED TO MOVE THROUGH WESTERN KANSAS IN THE MORNING. HOWEVER, THIS WILL ONLY SHIFT WINDS TO MORE OF A WESTERLY DIRECTION. THE ONLY EXCEPTION TO THIS WILL BE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS WHERE SOUTHERLY WINDS WILL CONTINUE. A FEW STORMS MAY DEVELOP ACROSS CENTRAL AND SOUTH CENTRAL KANSAS IN THE AFTERNOON AS THE AFOREMENTIONED FRONT STALLS OUT. A FEW OF THESE STORMS COULD BECOME SEVERE, BUT QUICKLY MOVE INTO WICHITA'S FORECAST RESPONSIBILITY. THE REMAINDER OF THE FORECAST AREA SHOULD REMAIN DRY WITH PARTLY CLOUDY SKIES. HIGHS TOMORROW ARE FORECASTED TO RANGE FROM THE LOWER 80S ACROSS WEST CENTRAL KANSAS TO AROUND 90 DEGREES ACROSS THE KS/OK BORDER. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 224 PM CDT WED MAY 29 2013 THE LATEST EXTENDED MODELS SEEM TO DEPICT A VERY SIMILAR TREND TO THE PREVIOUS EXTENDED FORECAST. THERE WILL BE A NEAR ZONAL FLOW ALOFT TO START FRIDAY OFF, WITH A SHORT WAVE COMING THROUGH THE WESTERLY FLOW ALOFT LATE FRIDAY AND INTO FRIDAY NIGHT. A COLD FRONT WILL COME SOUTHWARD WITH THE UPPER WAVE, AND BRING A LITTLE COOLER AIR IN FOR THE WEEKEND. FRIDAY'S HIGHS WILL AVERAGE IN THE MID 80S TO NEAR 90F DEGREES, BUT THEN THE WEEKEND WILL COOL DOWNWARD AND HAVE HIGHS IN THE MID 70S NORTH OF I-70 AND IN THE LOWER 80S DOWN ALONG THE OKLAHOMA BORDER. FOR NOW, THERE WILL BE STRONG WARM UP MONDAY AND TUESDAY, WITH MAXIMUM TEMPERATURES RISING INTO THE 90S FOR MOST LOCATIONS. ANOTHER COLD FRONT IS POISED TO SLIP SOUTHWARD THROUGH WESTERN KANSAS ON WEDNESDAY, AND RESULTANT HIGH TEMPS WILL BE LOWER, NEAR 80F DEGREES IN HAYS AND PERHAPS THE MIDDLE 80S IN THE LIBERAL AND MEDICINE LODGE AREAS. THE SHORT WAVE CROSSING FRIDAY NIGHT WILL RESULT IN PRECIPITATION CHANCES EAST OF A HAYS TO DODGE CITY TO ASHLAND LINE. AFTER FRIDAY NIGHT, SOUTHWESTERN KANSAS SHOULD BE PRECIP-FREE WITH HIGH PRESSURE ALOFT TAKING OVER. THEN THE UPPER FLOW WILL TURN NORTHWESTERLY AND A SHORT WAVE WILL SLIP SOUTHEASTWARD THROUGH KANSAS MONDAY. WITH THE SURFACE WARM UP AND COOL UPPER WAVE PASSING OVERHEAD, SMALL SLIGHT CHANCE TO CHANCES FOR CONVECTIVE PRECIPITATION WILL BE INTRODUCED MONDAY. THE COLD FRONT ENTERING THE PICTURE AT THE SURFACE LATE TUESDAY INTO WEDNESDAY WILL KEEP SLIGHT CHANCES TO CHANCES GOING FOR THUNDERSTORMS INTO WEDNESDAY. AS EACH PRECIPITATION EVENT COMES INTO THE NEAR TERM, SEVERE CHANCES WILL NEED TO BE EVALUATED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 704 PM CDT WED MAY 29 2013 STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AT KGCK/KHYS BETWEEN 02 AND 05Z WITH HAIL AND STRONG WEST TO NORTHWEST WIND GUSTS. CEILINGS AND VISBYS MAY BRIEFLY DROP TO MVFR OR IFR AS THE STORMS PASS. UNTIL THEN, STRONG SOUTHEAST WINDS AT 20 TO 35 KTS CAN BE EXPECTED. STORMS WITH STRONG WIND AND SMALL HAIL COULD REACH KDDC AFTER 06Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 87 60 87 / 50 10 10 20 GCK 58 86 57 86 / 80 10 10 20 EHA 57 89 58 89 / 20 10 10 10 LBL 59 90 60 90 / 20 10 10 20 HYS 61 82 59 84 / 80 20 20 20 P28 65 86 67 88 / 50 40 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ030- 031-043>046-061>066-074>081-084>090. && SHORT TERM...HOVORKA_42 LONG TERM...BURKE AVIATION...FINCH
Hazardous weather outlook, May 29, 5:15 AM CDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...AMENDED NATIONAL WEATHER SERVICE DODGE CITY KS 515 AM CDT WED MAY 29 2013 KSZ030-031-043>046-061>066-074>081-084>090-301015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 515 AM CDT WED MAY 29 2013 /415 AM MDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT ALONG AND EAST OF A DRYLINE WHICH IS EXPECTED TO EXTEND FROM LAKIN TO ULYSSES TO NEAR HUGOTON EARLY THIS AFTERNOON. THE PRIMARY HAZARD WILL BE TENNIS BALL SIZE HAIL, AND WIND GUSTS UP TO 75 MPH. A FEW TORNADOES WILL ALSO BE POSSIBLE LATE AFTERNOON AND THIS EVENING. A WIND ADVISORY IS IN EFFECT FROM 10 AM TO 9 PM TODAY. PLEASE REFER TO THE LATEST WEATHER MESSAGE FOR MORE DETAILS. ELEVATED FIRE DANGER LEVELS CAN BE EXPECTED NEAR THE COLORADO BORDER LATE THIS AFTERNOON. OUTDOOR BURNING IS NOT RECOMMENDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL CONTINUE TO BE A CHANCE FOR THUNDERSTORMS ON THURSDAY AND THEN AGAIN LATE FRIDAY AFTERNOON AND FRIDAY EVENING. A FEW OF THE THUNDERSTORMS ON THURSDAY MAY BE SEVERE WITH HAIL AND STRONG WINDS BEING THE PRIMARY HAZARD. IN ADDITION...LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL BE POSSIBLE OVER PORTIONS OF SOUTHWESTERN KANSAS THURSDAY. THESE CONDITIONS WILL RESULT IN ELEVATED FIRE WEATHER LEVELS...MAINLY WEST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF A LAKIN TO HUGOTON LINE AFTER 2 PM CDT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 29, 6:38 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
638 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 NW LAKIN 37.96N 101.29W
05/29/2013 E1.50 INCH KEARNY KS PUBLIC
&&
01Special weather statement, May 29, 6:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT WED MAY 29 2013
KSZ089-090-300045-
BARBER-COMANCHE-
647 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND SOUTHEASTERN COMANCHE
COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BUTTERMILK...MOVING
NORTHEAST AT 50 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3705 9941 3743 9890 3735 9835 3703 9836
3699 9867 3700 9935
TIME...MOT...LOC 2348Z 229DEG 45KT 3705 9924
12Local storm report, May 29, 7:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
703 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 13 NNW ULYSSES 37.76N 101.44W
05/29/2013 KEARNY KS NWS EMPLOYEE
A BRIEF TORNADO OCCURRED BETWEEN 650 PM AND 653 PM. SOME
DUST WAS PICKED UP BY THE TORNADO, BUT NO DAMAGE WAS
OBSERVED.
&&
01Local storm report, May 29, 7:13 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
713 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL MANNING 38.54N 100.72W
05/29/2013 E1.00 INCH SCOTT KS LAW ENFORCEMENT
VERY HEAVY RAIN ALSO WAS REPORTED.
&&
01Local storm report, May 29, 7:32 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
732 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 13 SSE KENDALL 37.78N 101.41W
05/29/2013 E1.75 INCH KEARNY KS PUBLIC
0705 PM HAIL 13 SSE KENDALL 37.76N 101.48W
05/29/2013 E1.00 INCH KEARNY KS PUBLIC
&&
01Special weather statement, May 29, 7:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT WED MAY 29 2013
KSZ030-031-044-045-063-064-300130-
ELLIS-FINNEY-HODGEMAN-LANE-NESS-TREGO-
745 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NESS...NORTHEASTERN FINNEY...
NORTHWESTERN HODGEMAN...SOUTHEASTERN LANE...TREGO AND WESTERN ELLIS
COUNTIES...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAINT PETER TO
PENDENNIS TO 14 MILES SOUTH OF AMY...OR ALONG A LINE EXTENDING FROM 8
MILES NORTH OF COLLYER TO PENDENNIS TO 14 MILES SOUTH OF AMY...MOVING
EAST AT 35 MPH.
PENNY SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LAT...LON 3872 9956 3820 9996 3817 10073 3871 10033
3870 10016 3913 10015 3913 9939
TIME...MOT...LOC 0045Z 268DEG 31KT 3916 10003 3871 10022
3826 10056
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny, Lane, Scott | 40 min |
| May 29, 7:20 PM CDT | Tornado Warning | DDC | Grant, Kearny | 25 min |
| May 29, 7:45 PM CDT | Special Weather Statement | DDC | Lane, Ness, Trego | 45 min |
| May 30, 2:04 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 12 hr |
| May 30, 2:34 AM CDT | Red Flag Warning | DDC | Grant, Hamilton, Haskell, Kearny, Seward, Stanton | 17 hr |
| May 30, 8:40 AM CDT | Special Weather Statement | DDC | Comanche | 50 min |
| May 30, 2:17 PM CDT | Special Weather Statement | DDC | Ellis | 43 min |
| May 30, 2:24 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 51 min |
| May 30, 2:34 PM CDT | Special Weather Statement | DDC | Ness | 41 min |
| May 30, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 47 min |
| May 30, 3:15 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 45 min |
| May 30, 3:53 PM CDT | Special Weather Statement | DDC | Rush | 52 min |
| May 30, 4:20 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.